MAUDE Adverse Event Report: ST. JUDE MEDICAL RESPONSE¿ ELECTROPHYSIOLOGY CATHETER WITH LUMEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL RESPONSE¿ ELECTROPHYSIOLOGY CATHETER WITH LUMEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401222
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model/lot number information was not able to be obtained for this device.Therefore, full udi information(d4) and 510k(g3) are not available.
 
Event or Problem Description
During a supraventricular tachycardia procedure with induced av nodal reentrant tachycardia and atrial flutter, a pericardial effusion occurred, requiring a pericardiocentesis.The physician alleges that the pericardial effusion was caused by the rv response jsn catheter during the ep study using isoprenaline.Post procedure the patient was bradycardic and hypotensive while groin pressure was being applied.An ultrasound was performed, and a pericardial effusion was noted.It was assumed to be located in the right ventricle.A pericardiocentesis was performed and the patient stabilized.The physician stated that he does not believe the adverse event was related to the ablation catheter.
 
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.

Brand Name
RESPONSE¿ ELECTROPHYSIOLOGY CATHETER WITH LUMEN
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19867347
Report Number2182269-2024-00022
Device Sequence Number8150611
Product Code DRF
UDI-Device Identifier05414734200516
UDI-Public05414734200516
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K894500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number401222
Device Catalogue Number401222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer07/31/2024
09/27/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date08/30/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown